# SDR FDEA2020051870966

- Difficulty date: May 17, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 75,331 hours, 28,902 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 87010968
- Condition: Faulty
- Location: Cockpit
- Part time: 3,155 hours, 2,262 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

PDIS  786     34-14  4200     17MAY20  TYS  FACT  U  LOGPAGES:3215525  REJECTED ON RUNWAY DUE TO NO AIRSPEED ON PILOT/LEFT  SIDE. REJECTED AT 78 KTS   FACT 17MAY20 12:59   TYS U  REPLACED LH CADC AS PER 757 MM 34-12-01-4 AIR DATA  COMPUTER - REMOVAL/INSTALLATION EFFECT:  087,770-799,901-910,912-928,930,933-944,946-979,985-  999          INSPECTED ALL PITOT PROBES. FOUND  CLEAR. WHEN ATTEMPTING TEST OF ADC , FOUND WHEN  HOLDING TEST SWITCH UP, SYSTEM WENT TO HARD FAULT.  AFTER REPLACEMENT OF ADC EVERYTHING WORKS OK.
